# SDR SWAA2022020886665

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD GUSSET AT STR19L STA 500D IS CRACKED. / REMOVED AND REPLACED 1 EA -6 GUSSSET @ STA 500D STR. 19L PER DWG# 143A7902 AND SRM 51-40-02-0G-0 CIC'ED IAW AMM 51-21-91
